i started on the birth control pill 3 weeks ago
i was fine for the first few days then i bleed for 10 days and i felt so sick and moody!! so i went off of it i am still bleeding its been like 14 days whats wrong with me
Did you find this post helpful?
|

replied May 13th, 2007
Especially eHealthy
Well Your horomones never got the proper amount of time to adjust to the horomones, so it's no wonder your bleeding is all messed up. Give yourself two months to readjust now. I think you should have given the pill more of a chance to adjust your body.
|
Did you find this post helpful?

replied May 13th, 2007
my stomach is also swollen and hard
i went to the wellness center
(im in school)
and she felt it and said it was very hard
she asked me f i was pregnant
i sid that i was on the pill but took myself off
and im still bleeding
she didnt really say mcuh more but she wanted me to see the doctor
whats going on??
|
Did you find this post helpful?

User Profile
replied May 14th, 2007
Extremely eHealthy
A hard stomach does not always mean pregnancy. And normally it is a few weeks into pregnancy before your uterus has grown enough to be felt past the pubic cavity. You could be constipated. That would cause your stomache to be hard. Have you taken a pregnancy test yet? If not you need to.
|
Did you find this post helpful?

replied May 14th, 2007
yeah i havent taken one yet
i really dont think im pregnant
i mean i was on the pill and im bleeding
so isnt that everything that says im not??
and im not constipated
so i dont know i just want this to be over
should i still take the test?
|
Did you find this post helpful?

replied May 14th, 2007
ps bleeding is alittle heavier now
it goes from heavy to light back and forth
|
Did you find this post helpful?

replied May 15th, 2007
Extremely eHealthy
That is because you started and stopped the pill!

Even if you are bleeding, you are supposed to keep using the pill.

almost all women will have strange bleeding during their first month on bc pills, and you were supposed to try and weather it out.
|
Did you find this post helpful?

replied May 15th, 2007
i went to the dr today and they say that they think i was pg but the birth control made me lose it or that the birth control wasnt good for my body
but they are leaning towards being pg and losing it
i hope not that would be the 2nd one in 4 months!!!
i know even know what to think anymore...
yeah Sad
|
Did you find this post helpful?

replied May 15th, 2007
Especially eHealthy
caris wrote:
i went to the dr today and they say that they think i was pg but the birth control made me lose it or that the birth control wasnt good for my body
but they are leaning towards being pg and losing it
i hope not that would be the 2nd one in 4 months!!!
i know even know what to think anymore...
yeah Sad


Are you trying to get pregnant? it sounds like you need to either decide to concieve, or to prevent it. If you decide to prevent it then you need to dedicate yourself to the pills or whatever form you're on, and stick with it.

If you decide to concieve, then don't get on the pills again, and let your body relax for a few months.
|
Did you find this post helpful?

User Profile
replied May 16th, 2007
Extremely eHealthy
caris wrote:
i went to the dr today and they say that they think i was pg but the birth control made me lose it or that the birth control wasnt good for my body
but they are leaning towards being pg and losing it



Did they say why they thought you were pregnant and lost it. Because, I've never heard of this before. Unless, they were told that you got a positive. Especially because you started and stopped your bc, they would have told you exactly what we have been saying. The b/c is messing with your hormones and it can take a while for it to get sorted out.

And birth control will not make you lose a pregnancy.
|
Did you find this post helpful?

User Profile
replied May 16th, 2007
Especially eHealthy
caris wrote:
i went to the dr today and they say that they think i was pg but the birth control made me lose it or that the birth control wasnt good for my body
but they are leaning towards being pg and losing it
i hope not that would be the 2nd one in 4 months!!!
i know even know what to think anymore...
yeah Sad


This doesn't really make sense. Birth control doesn't make you lose a pregnancy unless it's an iud, and birth control can't really be bad for your body because it's the same hormones that are already in your body....

But if this is your second miscarriage in four months, then I would bet that your body is just all mixed up and that is what caused the weird bleeding and stuff. Most people feel weird for the first month or so that they are on birth control, you have to just stick with it because it usually goes away, and your body takes a little time to get used to it, so bleeding is common as well. If you were only on the pills for a few days then they weren't working, and you could've gotten pregnant. You need to be on them for a week straight before they are effective, and stay on them religiously or they are less effective.
|
Did you find this post helpful?

replied May 16th, 2007
yeah i dont know whats going on the wellness center is all messed up
not they wont send me off center
they want me to take 3 800mg motrins for 5 days and see what happen
i dont even know anymore
|
Did you find this post helpful?

User Profile
replied May 16th, 2007
Especially eHealthy
This doesn't sound fun. Good luck!
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...